Communications in Mathematical Physics

, Volume 359, Issue 2, pp 821–822 | Cite as

Correction to: A New Proof of the Sharpness of the Phase Transition for Bernoulli Percolation and the Ising Model

  • Hugo Duminil-Copin
  • Vincent Tassion


  1. GHS70.
    Griffiths R.B., Hurst C.A., Sherman S.: Concavity of magnetization of an Ising ferromagnet in a positive external field. J. Math. Phys. 11, 790–795 (1970)ADSMathSciNetCrossRefGoogle Scholar

Copyright information

© Springer-Verlag GmbH Germany, part of Springer Nature 2018

Authors and Affiliations

  1. 1.Département de MathématiquesUniversité de GenèveGenevaSwitzerland

Personalised recommendations